# SDR ASAA2019051629378

- Difficulty date: May 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,867 hours, 7,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C1682012
- Condition: Separated
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PACK SEEMS CROOKED/EXTREMELY DIFFICULT TO ARM/DISARM BAR. GROUNDED - YES. FOUND GIRT BAR RETAINER SEPARATED MAKING GIRT BAR DIFFICULT TO ARM/DISARM AND APPEARS TO LOOK CROOKED WHEN IN RETAINER CLIPS. REMOVED AND REPLACED R-1 GIRT BAR RETAINER FOR GIRT BAR AND OPS CHECKED NORMAL. REF AMM 25-66-01.
